# SDR 2024FA0000415

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: General aviation
- Aircraft: N30HF
- Make and model: Bell 407
- Aircraft serial: 53776
- Aircraft time: 6,664 hours, 23,286 cycles
- Engine: Allsn 250C47B
- Engine time: 6,178 hours, 16,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flex Line
- Part number: 407AC52002
- Condition: Cracked
- Location: A/C Pack
- Part time: 6 hours, 12 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIR COMM AIR CONDITIONING SYSTEM HIGH PRESSURE LINE LOCATED AT COMPRESSOR TO ENGINE DECK CONTINUOUSLY LEAKING AND HAVING TO REPLACE. THIS LINE DOES NOT LEAK AT THE SAME POINT ALL THE TIME BUT AT DIFFERENT LOCATIONS. WE HAVE REPLACED 4 LINES NOW IN 221.4 HRS OF OPERATION.
